Phone :- +91 8968004200
COLD FREE
 
PACKING:

60 ml.

   
USAGE: Anti Allergic, Antipyretic, Antihistaminic with Systemic alkalinising agent
Each 5ml. contains :
Phenylephrine Hcl IP 5 mg.
Paracetamol IP 125 mg.
Chlorpheniramine Maleate IP 0.5 mg.
Sodium Citrate IP 60 mg.
Menthol IP 0.5 mg.
GRIPE WATER
For all disorders of teething and the following diseases of children : Constipation, Indigestion and flatulence, vomiting, diarrhea, colds, Liver and spleen trouble, restless sleep, excessive
CALCID
Calcium for Healthier Bone with Vitamin D Analogue
RALGAN-P
Anti-emetic, Sedative & Antipyretic